# SDR CA110607014

- Difficulty date: June 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 98,612 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 106144523
- Condition: Loose
- Location: Relay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

RELAY FAILED IN FLIGHT CAUSING SEVERAL SYS FAILURES. PART WAS REPLACED ON SPEC.  IT WAS NOTED THAT SEVERAL OF THE CONNECTING POSTS WERE LOOSE, ALMOST IF THE BONDING MATERIAL OR SOLDER HAD FAILED.
